Academic Journals Database
Disseminating quality controlled scientific knowledge

On Some I-Convergent Sequence Spaces Defined by a Modulus Function

ADD TO MY LIST
 
Author(s): Vakeel A. Khan | Khalid Ebadullah

Journal: Theory and Applications of Mathematics & Computer Science
ISSN 2067-2764

Volume: 1;
Issue: 2;
Start page: 22;
Date: 2011;
Original page

Keywords: Ideal | filter | modulus function | Lipschitz function | I-convergence field | I-convergent | monotone and solid spaces

ABSTRACT
In this article we introduce the sequence spaces cI0(f), cI(f) and lI∞(f) for a modulus function f and study some of the properties of these spaces.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?